# SDR DL72K972431

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK, .75 INCH CRACK AT NR 5 L/E FLAP ACTUATOR O/B ATTACH ANGLE.  REPAIRED PER MM 57-20-21.
